MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH; TOURNIQUET, PNEUMATIC
Catalog Number 5921-034-135NS
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the tourniquet cuff would not hold pressure during a case at the user facility.The procedure was completed successfully without a clinically significant delay.No medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description
It was reported that the tourniquet cuff would not hold pressure during a case at the user facility.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.

Brand Name
COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16773840
Report Number3015967359-2023-00768
Device Sequence Number17810118
Product Code KCY
UDI-Device Identifier37613327606172
UDI-Public37613327606172
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5921-034-135NS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1341-2023
Patient Sequence Number1
Patient SexUnknown